RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 26, Number 2, Pages 206–220 (Mi tmf3189)  

Reduction of irreducible unitary representations of generalized Poincaré groups with respect to their subgroups

A. G. Nikitin, W. I. Fushchych, I. I. Yurik


Abstract: We consider the problem of the reduction of unitary irreducible representations of the generalized Poincaré groups $\mathscr P(1,n)$ with respect to their subgroups $\mathscr P(1, n-k)$. We find the explicit form of the unitary operator that relates the canonical basis of the representation to the $\mathscr P(1, n-k)$-basis. The action of the generators in the $\mathscr P(1, n-k)$-basis is given explicitly. The case of the inhomogeneous de Sitter group is considered in detail.

Full text: PDF file (1426 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 26:2, 138–147

Bibliographic databases:

Received: 18.03.1975

Citation: A. G. Nikitin, W. I. Fushchych, I. I. Yurik, “Reduction of irreducible unitary representations of generalized Poincaré groups with respect to their subgroups”, TMF, 26:2 (1976), 206–220; Theoret. and Math. Phys., 26:2 (1976), 138–147

Citation in format AMSBIB
\Bibitem{NikFusYur76}
\by A.~G.~Nikitin, W.~I.~Fushchych, I.~I.~Yurik
\paper Reduction of irreducible unitary representations of generalized Poincar\'e groups with respect to their subgroups
\jour TMF
\yr 1976
\vol 26
\issue 2
\pages 206--220
\mathnet{http://mi.mathnet.ru/tmf3189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=455996}
\zmath{https://zbmath.org/?q=an:0319.22018|0412.22013}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 26
\issue 2
\pages 138--147
\crossref{https://doi.org/10.1007/BF01079419}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3189
  • http://mi.mathnet.ru/eng/tmf/v26/i2/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:146
    Full text:58
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019